Top
10
Doctor insights on: Itching And Hives

Share
1

1
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen

Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower  back and lower abdomen

Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read more

See 1 more doctor answer
Dr. Ira Katz
3 doctors shared insights

Hives (Definition)

An outbreak of red bumps or wheals that appear quickly after exposure to certain allergens (foods, medications, other substances). They can vary in size, are itchy, can burn, and can last for up to ...Read more


3

3
Clindamycin rash side effect lasts how long? Itches! like hives?

Clindamycin rash side effect lasts how long? Itches! like hives?

Days: It may last several days. In the meanwhile, try taking antihistamine up to 4x daily to see if this helps. If not, see your doctor. ...Read more

7

7
I'm concerned because the rash/symptoms usually last - the itching/stinging/hives, etc?

I'm concerned because the rash/symptoms usually last - the itching/stinging/hives, etc?

? Chronic urticaria: better check with a dermatologist / allergist, check aaaai.irg or acaai.org for an allergist in your area ...Read more

8

8
What is immune system? And how it relates to rashes, itching, sores, hives.....

What is immune system? And how it relates to rashes, itching, sores, hives.....

Control: You may view the immune system as the police commissioner who oversees the city's defense against invaders. When someone causes trouble, you may find multiple and variable responses. We need the immune system to defend against outside invaders (bacteria, virus, worms) and inside traitors (cancer, autoimmune disease). Diseases often occur when the immune system fails. ...Read more

See 1 more doctor answer
9

9
Can glimeperide cause itching and hives like rash after about 2 weeks of starting the meds.

Can glimeperide cause itching and hives like rash after about 2 weeks of starting the meds.

Allergy: Yes you may have an allergy to the drug I would see the physician and change the medication ...Read more

10

10
Itching and hives after using furosemide 40mg but no allergic reaction from 20mg. Ok with 40mg thru IV but not pills why

Itching and hives after using furosemide 40mg but no allergic reaction from 20mg. Ok with 40mg thru IV but not pills why

Not always as appear: Consider possible sensitivity to a coloring in the tablet. Sensitivity to the drug itself makes no sense. ...Read more

Dr. Jack Mutnick
1,079 doctors shared insights

Itch (Definition)

An itch is an irritating sensation that causes one to have the urge ...Read more